# SDR ABXA2023051195

- Difficulty date: February 17, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,526 hours, 33,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 19T73005
- Condition: Dented
- Location: Wing To Body Fai
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE AIRCRAFT INSPECTION, A DENT DAMAGE WAS FOUND ON THE WTB UNDERWING STRUCTURE FAIRING FRAME (19T7300-5) APPROXIMATELY AT BS 779. THE DENT DAMAGE IS ON AREA WHERE NO DAMAGE IS ALLOWED. FOR DENT DETAILS SEE FIGURE 2 AND FIGURE 3. CPZ AND ABX ENGINEERING CONTACTED FLIGHT VEHICLES CONSULTING INC. REQUESTING AN APPROVED REPAIR SOLUTION FOR THE DAMAGE REPORTED ABOVE. REPAIR WAS COMPLETED PER FVCI EO#23020-3. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
